FDA Approved Drugs and User Comments: BYSTOLIC

User Comments:


For High Blood Pressure “I had the side effects of extreme fatigue, & upset stomach to one whom has never suffered either. Stuff knocks me out like a sleeping pill. Took Atenolol for two decades with energy to spare & normal eating. Now my stomach turns audibly every day on this. Lost 15lbs, (that I needed) in 60days on this. Sleep 12+ odd hours a day where I’ve gone on consistent 7 hours my entire life before bystolic. Loathe it.”

WorstBeta (taken for 1 to 6 months) February 8, 2018


For High Blood Pressure “Started 5mg Bystolic in July 2017. Lowered my BP to unsafe levels 90/50 as well as my heart rate 47 bpm. Could not sleep well 3-4 hours nighty and had a jittery feeling throughout the day. Reduced dosage to 2.5 mg. Even at that dose I experienced unsatisfactory results. Started breaking the 2.5mg in half and I’m sleeping better and my BP runs around 112/60. Still have the jitters however. I run daily and have difficulty getting my heart rate above 110. It’s seems there’s a price to pay for many medications, often more than I’m willing to accept. Quality of life issues.”

Tj 1980 January 31, 2018


For High Blood Pressure “Am so so scared and tired with no hope in future. I have a 15 years old daughter. I was on 2.5 mg and they increased my dose to 5 mgs in October. Since then I’ve had no proper sleep. My GP reduced to 2,5 mgs again but I need more to go 1,25 mgs or swap for another one. My lack of sleep interfere with everything please please any help ideas”

Neto 64 (taken for 5 to 10 years) January 27, 2018


For High Blood Pressure “Took Bystolic 5 mg for a year. Episodes short of breath while exercising. progressively tired with no energy. A general feeling of unwellness. To top it off, each month, it controlled my bp less and less. And I Gained 30 lbs. Never had any of these issues before! Switched to Atenolol 25 mg. Still tired but the feeling of unwellness gone. No more breathing issues while exercising. BP is controlled well. However, My hair is starting to thin (Never had hair issues before). My plan is to stay on Atenolol for now, FORCE myself to start exercising again, tired or not, lose the weight, start natural supplements to lower bp. Hopefully, once I lose weight/exercise more, I can get off the nightmare bp meds. I want my life back again. :(“

Sunshine247365 (taken for 1 to 2 years) January 17, 2018


For High Blood Pressure “This drug was a nightmare in real life. The first day I took it I began have severe chills but was diaphoretic, worst chest pain I ever had, my blood pressure went sky high 204/110 range, etc, I did not take it very long. In the subsequent time since I stopped I am still experiencing some break thru problems that I hope go away.”

Sand90 (taken for less than 1 month) January 8, 2018


For High Blood Pressure “Was put on bystolic for high blood pressure induced by stress. This is a horrible medication. I was only on 12.5 mg once a day and side effects were intolerable. Extreme flushing and feeling of anxiety. …stomach pain. My blood pressure actually spiked after taking this medication. Also caused bad insomnia. I was in bed awake until 4 a.m. for 3 nights in a row when I finally decided to go my doctor and got switched to another medication. Seems doctors are always trying to push the new and latest version of drugs, just to report back to the drug companies. Will never take it again.”

Roie October 26, 2017

* The Content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition.